# SDR DALA2018121707295

- Difficulty date: December 17, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 77,775 hours, 35,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY EMER R FAULT ON FAP. REMOVED AND REPLACED EPSU BATTERY FOR EMERGENCY RIGHT OVERWING EXIT DOOR. FAP SYSTEM CHECKS OKAY.
